# SDR DALA2015120207396

- Difficulty date: November 1, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y254 BETWEEN FRAME 12 TO FRAME 24.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53110920 AND D53112816.
